# SDR SWIA2015F00020

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120
- Aircraft serial: 120341
- Engine: Pwa PW120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1P6A
- Part serial: 201408034
- Condition: Cracked
- Location: Propeller
- Part time: 19,497 hours
- Component: Propeller, Hamstd, 14RF9
- Component part number: 780100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR INSPECTION, FOUND FPI CRACK INDICATION IN FILLET RADIUS OF BLADE SHANK.
